# SDR DXTA2023061488690

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N228QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6103
- Aircraft time: 5,030 hours, 2,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT OPEN. DOES UNLOCK , BUT WHEN PRESS TO RELEASE HANDLE BUTTON IS DEPRESSED MAIN HANDLE WILL NOT DEPLOY.
